MAUDE Adverse Event Report: NINGBO UNICO PRODUCTS CO., LTD HANDY SOLUTIONS NECK AND SHOULDERS HEATING PAD; PAD, HEATING, POWERED

NINGBO UNICO PRODUCTS CO., LTD HANDY SOLUTIONS NECK AND SHOULDERS HEATING PAD; PAD, HEATING, POWERED
Model Number 25607
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2026
Type of Reportable Event Other
Additional Manufacturer Narrative
Received mw5186233 via email.
 
Event or Problem Description
Patient called to report receiving letter advising of overheating issue with heating pad (otc # 448) purchased from (b)(6) pharmacy otc department.Patient states she used the heating pad a few times since (b)(6) 2025.Patient states she lives in (b)(6) therefore does not need to use heating pad much due to (b)(6) warm temperatures.Patient states she noticed burn marks on mattress 3 to 4 weeks ago.Patient states she did not report it because she thought it was a "fluke." patient states she decided to report incident, after receiving letter notifying her of an overheating defect of the pad explained in the letter from (b)(6).Patient requesting replacement of her mattress.Patient did not suffer any permanent bodily injury.Patient states she still has the mattress and heating pad.

Brand Name
HANDY SOLUTIONS NECK AND SHOULDERS HEATING PAD
Common Device Name
PAD, HEATING, POWERED
Manufacturer (Section D)
NINGBO UNICO PRODUCTS CO., LTD
floor.3th, building 5, no.5
hongda rd
jiangbei, ningbo zhejiang 31503 3
CH  315033
MDR Report Key24990567
Report Number1000065475-2026-00014
Device Sequence Number21343007
Product Code IRT
UDI-Device Identifier00024291256076
UDI-Public00024291256076
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 04/24/2026
Report Date (Section F) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number25607
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/24/2026
Date Report to Manufacturer04/24/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/24/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age67 YR
Patient SexFemale
Patient RaceBlack Or African American
Date Report Sent to FDA04/24/2026